Items where Author is "Wong, P.C."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 7.

Article

Kropholler, P.H. and Pride, S.J. and Othman, W.A.M. and Wong, K.B. and Wong, P.C. (2010) Properties of certain semigroups and their potential as platforms for cryptosystems. Semigroup Forum, 81 (1). pp. 172-186.

Wong, P.C. and Tang, C.K. and Gan, H.W. (2010) Weak potency of fundamental groups of graphs of groups. Bulletin of the Malaysian Mathematical Sciences Society, 33 (2). pp. 243-251.

Wong, P.C. and Tang, C.K. (1999) Cyclic Subgroup Separability of Certain HNN Extensions of Finitely Generated Abelian Groups. Rocky Mountain Journal of Mathematics, 29 (1). pp. 347-356. ISSN 0035-7596

Wong, P.C. (1997) Subgroup Separability of Certain HNN Extensions of Finitely Generated Abelian Groups. Rocky Mountain Journal of Mathematics, 27 (1). pp. 359-365. ISSN 0035-7596

Wong, P.C. (1993) Subgroup Separability of Certain HNN Extensions. Rocky Mountain Journal of Mathematics, 23 (1). pp. 391-394. ISSN 0035-7596

Wong, P.C. and Koay, H.L. (1992) Generalized Free Products of πc Groups. Rocky Mountain Journal of Mathematics, 22 (4). pp. 1589-1593. ISSN 0035-7596

Wong, P.C. (1980) Cyclic extensions of parafree groups. Transactions of the American Mathematical Society (TRAN), 258 (2). pp. 441-456. ISSN 1088-6850

This list was generated on Tue Sep 17 06:29:56 2019 +08.